American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Josip Globevnik. Meromorphic extensions from small families of circles and holomorphic extensions from spheres. Trans. Amer. Math. Soc. 364 (2012) 5857-5880.
Abstract, references, and article information   
View Article: PDF

[2] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011) 5091-5109. MR 2813409.
Abstract, references, and article information   
View Article: PDF

[3] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dmitri Zaitsev and Giuseppe Zampieri. Extension of CR-functions into weighted wedges through families of nonsmooth analytic discs. Trans. Amer. Math. Soc. 356 (2004) 1443-1462. MR 2034313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia